Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have dark spots on skin, hypothyroidism. Suffering with psoriasis. Cure?

I am suffering with psoriasis so have few queries about that. 1 . I have dark spots left from 2years but they are not going . will they be gone,if yes how much time will it take ? 2. I also have hypothroid and what will be the complications with this and psoriasis for children . 3. My Psoriasis is under control now . does that mean its gone, when can i stop using medication .
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello, Psoriasis is considered autoimmune disease with genetic base. Hyperpigmentation is postinflammatory, it may go away by itself , do not worry, but may take time. Psoriasis is controlable disease. It may reccure again, but If precipitating factors are avoided, it may remain inactive.

To keep the psoriasis silent, ,,,

Keep the skin moist.

Avoid stress.

Avoid alcohol.

Avoid certain drugs which precipitate psoriasis.

Take good sleep.

Avoid injuries,friction to skin, harmful chemicals....

Continue drugs like methotraxate in low dose .. 15 mg weekly in devided dose even after control of disease.

Your child may get psoriasis , as there is genetic base., not certainly.

Thyroid dysfuction has no direct effect on psoriasis pathogenesis. Coincidentally both the diseases may occur.

OK... Hope you get expected answers. Thanks

Dr. Ilyas Patel

Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor